MathSciNet Relay Station
MathSciNet bibliographic data
MR731210 65M05 (35L65)
Harten, Ami On a class of high resolution total-variation-stable finite-difference schemes. With an appendix by Peter D. Lax. SIAM J. Numer. Anal. 21 (1984), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement